# SDR SCNA06004

- Difficulty date: February 9, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 4,061 hours, 1,615 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MAINTENANCE FOUND SEVERAL LIGHTS OUT ALONG AISLE NEAR LEFT OVERWING EXIT.  MAINTENANCE FOUND A CUT WIRE IN THE NR 2 FUSE POWER SUPPLY WIRING AT SEAT 11C ALONG THE SEAT PAN.  REPAIRED WIRE PER WDM 33-51-21 AND EMERGENCY LIGHTS OPERATED NORMAL.
